# SDR UIEA2018081401694

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,059 hours, 19,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 4800352
- Part serial: 624
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLOCK TURN BACK, FWD EQUIPMENT VALVE EICAS MESSAGE. PERFORMED FIM 21-58 FT 898 TO STEP 42. FOUND MANIFOLD INTERCONNECT VALVE NOT CYCLING TO CLOSED POSITION. REMOVED AND REPLACED MANIFOLD INTERCONNECT VALVE IAW 21-58-01. OPS CHECK IAW POST INSTALLATION SECTION OF AMM 21-58-01-404-011.
